MathSciNet Relay Station
MathSciNet bibliographic data
MR1250823 (94m:57030) 57M50 (20H10 30F40 57N10 57S30)
Potyagaĭlo, L. Finitely generated Kleinian groups in $3$-space and $3$-manifolds of infinite homotopy type. Trans. Amer. Math. Soc. 344 (1994), no. 1, 57–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement